MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SMOOTH ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SMOOTH ROUND SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3501480
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported to mentor that the mentor smooth round spectrum 475cc was not working properly.The surgeon was placing patients tissue expander when he observed that the port was not working.He used a different port and was able to use the tissue expander.There was no procedure delay and no patient consequence and no adverse event.
 
Additional Manufacturer Narrative
On (b)(6) 2021 , only the injection reservoir was returned to mentor for evaluation.Mentor then conducted a visual inspection and leak testing of the sample.Visual analysis of the returned sample revealed that no damage or anomalies were observed on the injection reservoir.Leak testing was performed in accordance with mentor's procedures.Findings revealed that the liquid does not flow through the injection reservoir.During the additional investigation performed, it was identified that the tube in the dome was occluded by silicone adhesive.Silicone adhesive is applied during the manufacturing process to adhere the tube to the dome.The investigation identified the root cause as too much adhesive being applied during the manufacturing operations.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue has been addressed through the quality system.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 08/06/2021, the mentor failure analysis lab has received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SMOOTH ROUND SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key12100569
Report Number1645337-2021-07433
Device Sequence Number19883564
Product Code FWM
UDI-Device Identifier00081317002024
UDI-Public00081317002024
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2024
Device Model Number3501480
Device Catalogue Number3501480
Device Lot Number9447356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2021
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer08/06/2021
08/26/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date08/26/2021
08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1